MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57447
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common name/product code: foreign: (b)(6).
 
Event or Problem Description
According to the initial reporter: a male patient of unspecified age underwent an iliac vein stenting procedure in which the zilver vena venous self-expanding stent, g57447, was used.Prior to stent placement the physician used an (another manufacturer's) medical device and was able to pull out a lot of the clot.The physician deployed the stent in the iliac and when went to do an ultrasound it was noted the stent had pushed up or traveled up to the ivc.A wire was used to go up through and hook onto the stent and the physician was then able to pull the stent back down to the external iliac.A (another manufacturer's) wall stent was then deployed inside of the zilver.

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key14167227
Report Number3005580113-2022-00048
Device Sequence Number5011829
Product Code QAN
UDI-Device Identifier10827002574479
UDI-Public(01)10827002574479(17)240906(10)C1864908
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2022
Report Date (Section F) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2024
Device Model NumberG57447
Device Catalogue NumberZVT7-35-80-16-60
Device Lot NumberC1864908
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/29/2022
Event Location Hospital
Date Report to Manufacturer04/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2022
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale